Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 175, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 7, 2010, 3:59 PM EDT for 7 counties in Ohio. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 3:59 PM EDT (19:59 UTC)
- Expired
- Sep 7, 2010, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Crawford County, OH, Huron County, OH, Marion County, OH, Richland County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 118 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 4:15 PM EDT | HAIL 0.75 | Bucyrus, OH | |
| Sep 7, 4:20 PM EDT | HAIL 1 | 4 W Crestline, OH | SMALL LIMBS DOWN. |
| Sep 7, 4:23 PM EDT | TSTM WND DMG | 3 Se Bucyrus, OH | FIVE TREES...18 INCH IN DIAMETER KNOCKED DOWN. |
| Sep 7, 4:23 PM EDT | TSTM WND DMG | Bucyrus, OH | TWO TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2251 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS51 KCLE 071959
SVRCLE
OHC005-033-077-101-139-147-175-072045-
/O.NEW.KCLE.SV.W.0175.100907T1959Z-100907T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
SOUTHERN HURON COUNTY IN NORTH CENTRAL OHIO
NORTHWESTERN MARION COUNTY IN NORTH CENTRAL OHIO
NORTHERN RICHLAND COUNTY IN NORTH CENTRAL OHIO
SOUTHEASTERN SENECA COUNTY IN NORTHWEST OHIO
SOUTHEASTERN WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 445 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA
RUE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUCYRUS...
CHATFIELD...
NEW WASHINGTON...
CRESTLINE...
PLYMOUTH...
SHELBY...
WILLARD...
SAVANNAH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4051 8343 4068 8342 4070 8348 4111 8275
4107 8233 4106 8232 4105 8216 4071 8284
4071 8286 4070 8286 4049 8326 4050 8342
TIME...MOT...LOC 1959Z 238DEG 63KT 4070 8318
$$
KOSARIK3 follow-up statements
975
WWUS51 KCLE 072011
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT TUE SEP 7 2010
OHC005-033-077-101-139-147-175-072045-
/O.CON.KCLE.SV.W.0175.000000T0000Z-100907T2045Z/
ASHLAND OH-CRAWFORD OH-RICHLAND OH-WYANDOT OH-MARION OH-SENECA OH-
HURON OH-
411 PM EDT TUE SEP 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN HURON...NORTHWESTERN MARION...NORTHWESTERN RICHLAND...
CRAWFORD AND NORTHWESTERN ASHLAND COUNTIES IN NORTH CENTRAL OHIO...
AND SOUTHEASTERN SENECA AND SOUTHEASTERN WYANDOT COUNTIES IN
NORTHWEST OHIO...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NORTH ROBINSON...OR 7 MILES SOUTHEAST OF BUCYRUS...MOVING
NORTHEAST AT 70 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CRESTLINE...TIRO...SHELBY...SAVANNAH AND GREENWICH.
LAT...LON 4051 8343 4068 8342 4070 8348 4111 8275
4107 8233 4106 8232 4105 8216 4071 8284
4071 8286 4070 8286 4049 8326 4050 8342
TIME...MOT...LOC 2011Z 238DEG 63KT 4074 8287
$$
FITZ930
WWUS51 KCLE 072038
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
438 PM EDT TUE SEP 7 2010
OHC005-033-077-101-139-147-175-072045-
/O.CON.KCLE.SV.W.0175.000000T0000Z-100907T2045Z/
ASHLAND OH-CRAWFORD OH-RICHLAND OH-WYANDOT OH-MARION OH-SENECA OH-
HURON OH-
438 PM EDT TUE SEP 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN HURON...NORTHWESTERN MARION...NORTHWESTERN RICHLAND...
CRAWFORD AND NORTHWESTERN ASHLAND COUNTIES IN NORTH CENTRAL OHIO...
AND SOUTHEASTERN SENECA AND SOUTHEASTERN WYANDOT COUNTIES IN
NORTHWEST OHIO...
AT 432 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR SAVANNAH...OR 8 MILES NORTHWEST OF
ASHLAND...MOVING NORTHEAST AT 70 MPH.
LAT...LON 4051 8343 4068 8342 4070 8348 4111 8275
4107 8233 4106 8232 4105 8216 4071 8284
4071 8286 4070 8286 4049 8326 4050 8342
TIME...MOT...LOC 2037Z 238DEG 63KT 4098 8236
$$
FITZ031
WWUS51 KCLE 072050
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT TUE SEP 7 2010
OHC005-033-077-101-139-147-175-072100-
/O.EXP.KCLE.SV.W.0175.000000T0000Z-100907T2045Z/
ASHLAND OH-CRAWFORD OH-RICHLAND OH-WYANDOT OH-MARION OH-SENECA OH-
HURON OH-
450 PM EDT TUE SEP 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HURON...NORTHWESTERN
MARION...NORTHWESTERN RICHLAND...CRAWFORD AND NORTHWESTERN ASHLAND
COUNTIES IN NORTH CENTRAL OHIO...AND SOUTHEASTERN SENECA AND
SOUTHEASTERN WYANDOT COUNTIES IN NORTHWEST OHIO EXPIRES AT 445 PM
EDT...
LAT...LON 4051 8343 4068 8342 4070 8348 4111 8275
4107 8233 4106 8232 4105 8216 4071 8284
4071 8286 4070 8286 4049 8326 4050 8342
TIME...MOT...LOC 2038Z 238DEG 63KT 4098 8234
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:47 PM EDT, 12 minutes earlier.
Area forecast discussion, Sep 7, 3:47 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT TUE SEP 7 2010 .SYNOPSIS... A COLD FRONT OVER NORTHWEST OHIO WILL CROSS THE AREA THIS EVENING. THE UPPER LOW WILL BECOME NEARLY STATIONARY OVER THE NORTHEAST STATES ON WEDNESDAY AND THURSDAY. THE SURFACE HIGH PRESSURE AREA WILL MOVE ACROSS THE GREAT LAKES TO EASTERN CANADA BY SATURDAY. A WARM FRONT WILL MOVE UP FROM THE SOUTH EARLY IN THE WEEKEND FOLLOWED BY A COLD FRONT ON SUNDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... COLD FRONT IS GETTING STRETCHED AS A JET STREAK ZIPS ACROSS THE UPPER GREAT LAKES WHERE THE FRONT HAS A LOT OF MOMENTUM. THE TRAILING END OF THE FRONT WILL MOVE ACROSS THE AREA SLOWER THAN INDICATED BY SOME OF THE MODELS. THE SYSTEM REMAINS MOISTURE STARVED WITH VERY LITTLE CONVERGENCE AND A LARGE CAP IN PLACE. THE SLOW FORWARD SPEED WILL CONTINUE TO ALLOW FOR SOME POOLING OF DEWPOINTS NEAR THE FRONT AND JUST BEHIND THE FRONT. WITH TEMPS WELL ABOVE NORMAL AND DECENT WIND ALOFT AS WELL AS SOME SHEAR...EXPECT SHOWERS AND STORMS TO CONTINUE TO DEVELOP ALONG THE FRONT WHERE THE UPWARD MOTION CAN OVER-COME THE CAP....GENERALLY FROM THE I-71 CORRIDOR EAST. THE SHOWERS AND STORMS WILL LIKELY NOT AMOUNT TOO MUCH MORE THAN A NARROW SCATTERED-BROKEN LINE ...BUT WILL HAVE TO WATCH FOR CONVECTIVE GUSTY WINDS THROUGH EARLY EVENING AS THE ATMOSPHERE IS ADIABATIC AND WELL MIXED. LOW TEMPERATURES UPSTREAM WERE IN THE MID 50S LAST NIGHT AND WITH THE BREEZE BEING SLOW TO DECREASE AND SUCH WARM TEMPS TODAY...DO NOT ANTICIPATE LOW TEMPERATURES GETTING TOO COOL TONIGHT. FORECAST WILL BE CLOSER TO THE NAM/MET LOW TEMPERATURES GUIDANCE...MOSTLY IN THE MID AND UPPER 50S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... MUCH COOLER WEATHER WILL PUSH ACROSS THE AREA THE NEXT COUPLE OF DAYS WITH 850 MB TEMPERATURES PROGGED TO DROP TO AROUND +5C... PLENTY COLD ENOUGH FOR SOME LAKE EFFECT CLOUDS/SHOWERS. THE BEST CHANCE MIGHT BE WEDNESDAY MORNING AS THE FLOW IS MOSTLY WESTERLY AND THE UPPER TROUGH IS SWINGING THROUGH. THIS WOULD PUT MOST OF THE SHOWERS IN THE PRIMARY SNOWBELT INCLUDING THE LAKESHORE. THE INVERSION IS PROGGED TO REMAIN RATHER LOW AND WE WILL BE ON THE SOUTHERN END OF THE TROUGH/JET STREAM WHERE THERE WILL TEND TO BE GENERAL SUBSIDENCE SO NOT ANTICIPATING A BIG EVENT. A COUPLE OF MORE TROUGHS SHOULD SWING ACROSS THE EASTERN GREAT LAKES AS THE UPPER LOW MOVES VERY LITTLE THE SECOND HALF OF THE WEEK. ONE TROUGH MAY MOVE THROUGH ON THURSDAY WITH PERHAPS ANOTHER EARLY ON FRIDAY. EACH ONE WILL LIKELY CAUSE AN INCREASE IN CLOUDS AND LAKE EFFECT SHOWERS WITH MOST OF THE ACTIVITY LIKELY OCCURRING ACROSS NORTHWEST PENNSYLVANIA. ELSEWHERE IT WILL BE CLEAR TO PARTLY CLOUDY. DEBRIS CLOUDS FROM A DEVELOPING WARM FRONT WILL LIKELY SPILL ACROSS PARTS OF NORTHWEST OHIO AND CENTRAL OHIO THURSDAY NIGHT INTO FRIDAY. THURSDAY WILL PROBABLY BE A DEGREE OR TWO COLDER THAN WEDNESDAY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... NOT SURE JUST HOW FAST THE WARM FRONT WILL PUSH NORTH ON SATURDAY. THE MODELS ARE STILL NOT IN SYNC WITH THE ONSET OF SHOWERS/STORMS. THE AIR MASS WILL BE DRY. THE FORECAST WILL BE DRIER ON SATURDAY THAN THE GUIDANCE AND BRING A CHANCE OF SHOWER/STORMS ACROSS NORTHWEST OHIO SATURDAY AFTERNOON. WEAK HIGH BUILDS EAST ACROSS THE AREA SUNDAY INTO MONDAY FOLLOWED BY ANOTHER WEAK COLD FRONT SIMILAR TO THE ONE WE ARE EXPERIENCING TODAY. MOISTURE IS STARVED WITH THIS FEATURE BUT WEAK SHOT OF POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE OVER THE REGION AND THIS ALONG WITH CONVERGENCE AT THE SURFACE WITH THE FRONT COULD POP A FEW SHOWERS. SO WILL MENTION CHANCE WEST TO EAST TUESDAY INTO TUESDAY NIGHT. WARM FRONT MOVES THROUGH THE AREA DRY ON MONDAY NIGHT AND THIS FEATURE WILL USHER IN SOME WARMER AIR BUT NOT EXPECTING IT TO GET OUT OF HAND. TEMPERATURES GENERALLY IN THE 70S THROUGH THE PERIOD WITH NO STRONG WARMUPS EXPECTED. LOWS IN THE 50S. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... VERY LITTLE ACTIVITY IS BEING REPORTED ON RADAR ALONG THE COLD FRONT AT THIS TIME. SOUNDINGS THIS MORNING WERE VERY DRY AND MOISTURE IS LIMITED SINCE FLOW FROM THE GULF IS VIRTUALLY CUT OFF. I AM LIMITING SHOWER THREAT TO THE SOUTHERN TIER WHICH WOULD INCLUDE THE MANSFIELD...AKRON CANTON... AND YOUNGSTOWN TAF SITES FOR A COUPLE HOURS THIS AFTERNOON INTO EARLY EVENING. ONCE COLDER AIR PUSHES INTO THE REGION...SOME LAKE EFFECT CLOUDS AND POSSIBLE SHOWERS WILL DEVELOP OVER THE EAST HALF OF THE AREA THROUGH THE DAY TOMORROW. .OUTLOOK...MVFR CEILINGS POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT OR FRIDAY ACROSS NE OH/NW PA. NON VFR POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY MORNING IN SHOWERS OR THUNDERSTORMS THEN LOW CEILINGS. && .MARINE... LOW PRESSURE NOW OVER LAKE SUPERIOR WILL BEGIN TO FILL AND FORECAST TO BE JUST SOUTH OF JAMES BY BY MIDNIGHT LOCAL AND INTO SOUTHERN QUEBEC BY DAYBREAK. TRAILING COLD FRONT NOW INTO THE WESTERN BASIN OF LAKE ERIE WILL SWEEP ACROSS THE LAKE THIS EVENING. SUSTAINED WINDS INCREASE TO 30 KNOTS BEHIND THE FRONT AS COLDER AIR MOVES OVER THE LAKE. EXPECT STRONGEST WINDS BETWEEN SUNSET AND DAYBREAK TOMORROW AS 850 TEMPS DIP TO 6C. SMALL CRAFT ADVISORY IN EFFECT THROUGH TOMORROW EVENING. WILL LIKELY NEED TO EXTEND SMALL CRAFT ADVISORY ON THE EAST END OF THE LAKE UNTIL THURSDAY MORNING WITH NORTHWEST FLOW OF 10 TO 20 KNOTS. HIGH PRESSURE WILL BUILD TOWARD THE AREA THURSDAY. WINDS AND WAVES WILL BE SLOW TO DROP OFF HOWEVER AS THE GRADIENT BETWEEN THE APPROACHING HIGH AND THE DEPARTING LOW WILL REMAIN TIGHT. THE SURFACE RIDGE AXIS WILL MOVE OVER THE LAKE FRIDAY AND ALLOW WINDS AND WAVES TO DIMINISH. SMALL CRAFT ADVISORY POSSIBLE AGAIN ON SUNDAY AS ANOTHER COLD FRONT MOVES THROUGH. FOR NOW GOING WITH THE FASTER GFS MODEL. HOWEVER...IF ECMWF IS CORRECT SMALL CRAFT MAY NOT BE NEEDED UNTIL SUNDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR LEZ142>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...KOSARIK/LOMBARDY AVIATION...LOMBARDY MARINE...DJB
Hazardous weather outlook, Sep 7, 5:52 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 552 AM EDT TUE SEP 7 2010 OHZ009>012-089-PAZ001-081000- ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 552 AM EDT TUE SEP 7 2010 ...MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. A COLD FRONT CROSSING THE AREA LATE TODAY AND EARLY TONIGHT WILL HAVE THE POSSIBILITY TO PRODUCE AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL LIKELY BE A HIGH RISK FOR RIP CURRENTS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-013-014-017>023-027>033-036>038-047-PAZ002-003-081000- LUCAS-WOOD-OTTAWA-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- 552 AM EDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT CROSSING THE AREA LATE TODAY AND EARLY TONIGHT WILL HAVE THE POSSIBILITY TO PRODUCE AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-081000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 552 AM EDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. WINDS SPEEDS WILL INCREASE INTO TONIGHT AND MAY BE NEAR GALE FORCE TONIGHT. ALSO...LOW WATER LEVELS MAY DEVELOP BY LATE TONIGHT ON THE WESTERN BASIN OF LAKE ERIE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NEAR GALE FORCE WINDS ARE EXPECTED ON LAKE ERIE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:26 AM EDT | Small Craft Advisory | CLE | 72 hr | |
| Sep 7, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 46 min |
| Sep 7, 5:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 59 min |
| Sep 7, 5:22 PM EDT | Special Marine Warning | CLE | 113 min | |
| Sep 7, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 67 min |
| Sep 7, 5:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 63 min |
| Sep 7, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Mahoning, Portage, Stark, Summit, Trumbull and 1 more | 69 min |
| Sep 7, 7:29 PM EDT | Special Marine Warning | CLE | 61 min | |
| Sep 7, 7:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 12 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.